Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/72504
Title: Ocular toxicity of tamoxifen.
Authors: Sekhar, G C
Nagarajan, R
Issue Date: 1-Mar-1995
Citation: Sekhar GC, Nagarajan R. Ocular toxicity of tamoxifen. Indian Journal of Ophthalmology. 1995 Mar; 43(1): 23-6
Abstract: Tamoxifen is an antioestrogen drug used widely in the management of oestrogen-dependent metastatic breast carcinoma. A number of ocular complications have been described secondary to tamoxifen therapy. We report two patients, one of whom had superior ophthalmic vein thrombosis and the other who had painful proptosis and acute angle-closure glaucoma with choroidal detachment secondary to tamoxifen therapy, both of which have not been reported earlier. In both patients the signs and symptoms resolved rapidly after the discontinuation of tamoxifen therapy. Awareness of the ocular toxicity of tamoxifen is essential as prompt withdrawal can result in resolution of most of the complications.
URI: http://imsear.hellis.org/handle/123456789/72504
Appears in Collections:Indian Journal of Ophthalmology

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.